Pacific Journal of Mathematics

Addition theorems for sets of integers.

Calvin T. Long

Article information

Source
Pacific J. Math., Volume 23, Number 1 (1967), 107-112.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991987

Mathematical Reviews number (MathSciNet)
MR0215807

Zentralblatt MATH identifier
0153.37601

Subjects
Primary: 10.62

Citation

Long, Calvin T. Addition theorems for sets of integers. Pacific J. Math. 23 (1967), no. 1, 107--112. https://projecteuclid.org/euclid.pjm/1102991987


Export citation

References

  • [1] N. G. de Bruijn, On bases for the set of integers, Publ. Math. (Debrecen) 1 (1950), 232-242.
  • [2] N. G. de Bruijn, On number systems, Nieuw Arch. Wisk. 4 (1956), 15-17.
  • [3] N. G. de Bruijn, Some direct decompositions of the set of integers, Math. Comp. 18 (1964), 537-546.
  • [4] P. A. MacMahon, The theory of perfect partitions and the compositions of multi- partite numbers, Mess. Math. 20 (1891), 103-119.
  • [5] P. A. MacMahon, Memoir on the theory of compositions of numbers, Philos. Trans. Roy. Soc. London (A) 184 (1893), 835-901.
  • [6] J. Riordan, An Introduction to Combinatorial Analysis, John Wiley and Sons, New York, 1958.
  • [7] A. M. Vaidya, On complementing sets of non-negative integers^ Math. Mag. 39 (1966), 43-44.